What Are Some Signs That Do Not Match The Injection Of 3 Months KB?
I only used 3 months injecting contraception for a month. Initially I had no complaints, but a month after that, my body was often hot and cold, there were many actions on the body, which he said was herpes. why does the KB effect not match or what? I busied my child 2 months and a half. Thank you for the answer
3-month injection contraception or injection contraception is one of the hormonal contraception that is useful for delaying or planning a pregnancy. Although useful, 3-month injection KB can also cause side effects. Here are some side effects that can arise related to the use of 3-month injection KB:
Increased blood pressure Allergic reactions Changes in mood Stiffness Dizziness, headaches Nausea Weight gain The emergence of vesicles in the body and bloody bowel movements are not common side effects associated with contraception but can also be caused by other medical conditions such as skin irritation , herpes zoster infection (on the skin) and hemorrhoids (related to the bleeding chapter) so you should check with your doctor to ascertain the cause of your complaint and get treatment according to the underlying conditions.
If your complaint is caused by herpes zoster infection, your doctor will recommend that you rest, prescribe NSAID or gabapentin-specific painkillers and antiviral drugs such as acyclovir. The doctor will also encourage you to maintain cleanliness and take control so that the healing of your complaints goes well. If indeed you are not suitable for current contraception then you can also consult directly with your doctor about other contraceptive methods that suit your needs.
May be useful,